Ask a Drug Testing Question, Get an Answer ASAP!
Hello, I'm Dr Osula any symptoms of chest pain, shotrness of breath, increased heart rate, sweaty and feeling dizzy/faint can be signs of heart damage and should be in A+E
How much fluoxetine did he take?
Ok, as he's having symptoms of chest discomfot and expressing thoughts of dying, I'll recommend you take him to A+E immediately!
I cant make that kind of guess, as he's possibly overdosed on medication, is having chest symptoms, then my advise is to attend A+E.
Give NHS111 a call as if he's refusing, they can call paramedics to come out and assess him
No worries, please provide feedback ratings also, thanks
My honest reply is that I cannot assess someone over a computer or predict risks when I have no idea what they even look like. That can be answered once he has blood tests, ECG to check his heart, and blood pressure.
If you want to help your friend, then take him to A+E or call nhs111
I'm sorry but I'll have to opt out as I dont feel this is the right service for you. Hopefully you'll heed my advice.
This is Dr. David
cocaine use will always increase anxiety symptoms
that is why your friend is worried about death.
your friend is safe to go to sleep
he will not die
but he should seek help to stop using cocaine so he doesn't get into this situation again